# SDR REXA99019

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CARGO SMOKE LIGHT CAME ON IN FLIGHT, ACTIVATED FIRE EXTINGUISHER BOTTLE.  CLEANED SMOKE DETECTOR, REMOVED AND REPLACED CARGO FIRE EXTINGUISHER.  SYSTEM OPS CHECKS GOOD.  (M)
